# SDR RAIA0010024

- Difficulty date: October 9, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 16,978 hours, 19,442 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671407229
- Condition: Corroded
- Location: Fuselage
- Part time: 16,978 hours, 19,442 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX-STL- DURING MAINTENANCE CHECK FOUND CORROSION AT STRINGERS 19R AND 18R BETWEEN FUSELAGE FRAMES 27 AND 28.  MAINTENANCE REMOVED CORROSION AND TREATED STRINGERS 19R AND 18R BETWEEN FUSELAGE FRAMES 27 AND 28 IAW ATR 72 SRM.
